Title: Good permutations for deterministic scrambled Halton sequences in terms of L₂-discrepancy
Authors: Vandewoestyne, Bart ×
Cools, Ronald #
Issue Date: May-2006
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:189 issue:1-2 pages:341-361
Abstract: One of the best known low-discrepancy sequences, used by many practitioners, is the Halton sequence. Unfortunately, there seems to exist quite some correlation between the points from the higher dimensions. A possible solution to this problem is the so-called scrambling.

In this paper, we give an overview of known scrambling methods, and we propose a new way of scrambling which gives good results compared to the others in terms of L₂-discrepancy. On top of that, our new scrambling method is very easy to implement.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science